logo-polimi
Loading...
Degree programme
Programme Structure
Show/Search Programme
Degree Programme
International context
Customized Schedule
Your customized time schedule has been disabled
Enable
Search
Search a Professor
Professor's activities
Search a Course
Search a Course (system prior D.M. n. 509)
Search Lessons taught in English
Information on didactic, research and institutional assignments on this page are certified by the University; more information, prepared by the professor, are available on the personal web page and in the curriculum vitae indicated on this webpage.
Information on professor
ProfessorMunarini Emanuele
QualificationAssociate professor full time
Belonging DepartmentDipartimento di Matematica
Scientific-Disciplinary SectorMAT/03 - Geometry
Curriculum VitaeDownload CV (18.83Kb - 19/04/2018)
OrcIDhttps://orcid.org/0000-0002-9104-2825

Contacts
Professor's office hours
DepartmentFloorOfficeDayTimetableTelephoneFaxNotes
Via Marco D'Oggiono, ufficio 12----FridayFrom 13:00
To 14:15
8755--Sede di Lecco
E-mailemanuele.munarini@polimi.it
Professor's personal website--

Data source: RE.PUBLIC@POLIMI - Research Publications at Politecnico di Milano

List of publications and reserach products for the year 2020
No product yet registered in the year 2020


List of publications and reserach products for the year 2019 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Callan-like identities (Show >>)
Combinatorial identities involving the central coefficients of a Sheffer matrix (Show >>)
Decomposition of some Hankel matrices generated by the generalized rencontres polynomials (Show >>)
Local height in weighted Dyck models of random walks and the variability of the number of coalescent histories for caterpillar-shaped gene trees and species trees (Show >>)
Pell graphs (Show >>)


List of publications and reserach products for the year 2018 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
A Generalization of the ``Problème des Rencontres'' (Show >>)
A generalization of André-Jeannin's symmetric identity (Show >>)
Combinatorial identities for Appell polynomials (Show >>)
Shifting property and other binomial identities for the bivariate Fibonacci polynomials (Show >>)
Some q-binomial identities involving the generalized q-Fibonacci numbers (Show >>)


List of publications and reserach products for the year 2017 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Shifting Property for Riordan, Sheffer and Connection Constants Matrices. (Show >>)


List of publications and reserach products for the year 2016
No product yet registered in the year 2016
manifesti v. 3.4.3 / 3.4.3
Area Servizi ICT
29/10/2020